UM
(本次检索基于用户作品认领结果)

浏览/检索结果: 共7条,第1-7条 帮助

限定条件            
已选(0)清除 条数/页:   排序方式:
The smallest eigenvalue of large Hankel matrices generated by a deformed Laguerre weight Journal article
Mathematical Methods in the Applied Sciences, 2019,Volume: 42,Issue: 9,Page: 3272-3288
作者:  Mengkun Zhu;  Niall Emmart;  Yang Chen;  Charles Weems
收藏  |  浏览/下载:4/0  |  提交时间:2019/05/31
Asymptotics  Hankel Matrices  Random Matrix  Smallest Eigenvalue  Orthogonal Polynomials  
Single-user MIMO system, Painlevé transcendents, and double scaling Journal article
Journal of Mathematical Physics, 2017,Volume: 58,Issue: 12
作者:  Hongmei Chen;  Min Chen;  Gordon Blower;  Yang Chen
收藏  |  浏览/下载:7/0  |  提交时间:2019/02/12
Analysis and Design of Multiple-Antenna Cognitive Radios with Multiple Primary User Signals Journal article
IEEE Transactions on Signal Processing, 2015,Volume: 63,Issue: 18,Page: 4925-4939
作者:  Morales-Jimenez D.;  Louie R.H.Y.;  McKay M.R.;  Chen Y.
收藏  |  浏览/下载:4/0  |  提交时间:2019/02/12
Cognitive Radio  Generalized Maximum Likelihood Ratio Test  Signal Detection  Spectrum Sensing  Sphericity Test  
On the distribution of MIMO mutual information: An in-depth painlevé-based characterization Journal article
IEEE Transactions on Information Theory, 2013,Volume: 59,Issue: 9,Page: 5271-5296
作者:  Li S.;  McKay M.R.;  Chen Y.
收藏  |  浏览/下载:5/0  |  提交时间:2019/02/12
Channel Capacity  Multiple-input Multiple-output (Mimo) Systems  Random Matrix Theory  
Random matrix models, double-time Painlevé equations, and wireless relaying Journal article
Journal of Mathematical Physics, 2013,Volume: 54,Issue: 6
作者:  Chen Y.;  Haq N.S.;  McKay M.R.
收藏  |  浏览/下载:4/0  |  提交时间:2019/02/12
Distributions of demmel and related condition numbers Journal article
SIAM Journal on Matrix Analysis and Applications, 2013,Volume: 34,Issue: 1,Page: 257-279
作者:  PRATHAPASINGHE DHARMAWANSA;  MATTHEW R. MCKAY;  YANG CHEN
收藏  |  浏览/下载:5/0  |  提交时间:2019/02/12
Demmel Condition Number  Eigenvalues  Random Matrix  Wishart Distribution  
Coulumb fluid, painlevé transcendents, and the information theory of MIMO systems Journal article
IEEE Transactions on Information Theory, 2012,Volume: 58,Issue: 7,Page: 4594
作者:  Chen Y.;  McKay M.R.
收藏  |  浏览/下载:10/0  |  提交时间:2018/10/30
Channel Capacity  Multiple-input Multiple-output (Mimo) Systems  Orthogonal Polynomials  Random Matrix Theory